Special Classes of H_b-Matrices
DOI:
https://doi.org/10.23755/rm.v33i0.382Keywords:
hope, H_v-structure, H_b-structure, H_v-matrix.Abstract
In the present paper we deal with constructions of 2x2 diagonal or upper-triangular or lower-triangular Hb-matrices with entries either of an Hb-field on ℤ2 or on ℤ3. We study the kind of the hyperstructures that arise, their unit and inverse elements. Also, we focus our study on the cyclicity of these hyperstructures, their generators and the respective periods.
References
Antampoufis, N., Spartalis, S. and Vougiouklis, T. (2003). “Fundamental relations in special extensions”. 8th AHA, Samothraki, Greece 2002, Spanidis, 81-89.
Chvalina, J., and Hoskova, S. (2007). “Modelling of join spaces with proximities by first-order linear partial differential operators”, Ital. J. Pure Appl. Math. 21, 177–190.
Corsini, P. (1993). Prolegomena of Hypergroup Theory, Aviani Editore.
Corsini P. and Leoreanu V. (2003). Applications of Hypergroup Theory, Kluwer Academic Publishers.
Davvaz, B. (2016). Semihypergoup Theory, Academic Press.
Davvaz B., Leoreanu V. (2007). Hyperring Theory and Applications. Int. Academic Press.
Davvaz, B. (2003). “A brief survey of the theory of Hv-structures”, 8th AHA, Greece, Spanidis, 39-70.
Dramalidis A., (1996), Dual Hv-rings, Rivista di Matematica Pura e Applicata, Italy, v. 17, 55-62.
Dramalidis, A. and Vougiouklis, T. (2009). “Fuzzy Hv-substructures in a two dimensional Euclidean vector space”.10th AHA, Brno, Czech Republic 2008, 151-159, and Iranian J. Fuzzy Systems, 6(4), 1-9.
Dramalidis, A. and Vougiouklis, T. (2015). “The rational numbers through Hv-structures”. Int. J. Modern Sc. Eng. Techn., ISSN 2347-3755, http:// www.ijmset.com., V. 2(7), 32-41.
Dramalidis, A., Mahjoob, R. and Vougiouklis, T. (2015). “P-hopes on non-square matrices for Lie-Santilli Admissibility”. Clifford Algebras Appl. CACAA, V.4, N.4, 361-372.
Lygeros, N. and Vougiouklis, T. (2013). The LV-hyperstructures, Ratio Math., 25,59-66.
Marty F., (1934), Sur un g´en´eralisation de la notion de groupe, In: 8`eme Congr`es Math., Math. Scandinaves, Stockholm.
Spartalis, S., Dramalides, A. and Vougiouklis, T. (1998). “On Hv-Group Rings, Algebras”. Groups and Geometries, 15, 47-54.
Vougiouklis, T. (1985). “Representations of hypergroups, Hypergroup algebra”. Proc. Convegno: ipergrouppi, altre strutture multivoche appl. Udine, 1985, 59-73.
Vougiouklis, T. (1987). “Representations of hypergroups by hypermatrices”. Rivista Mat. Pura Appl., N 2, 7-19.
Vougiouklis, T. (1987). “Generalization of P-hypergroups”. Rend. Circ. Mat. Palermo, S.II, 36, 114-121.
Vougiouklis T. (1988). “Groups in hypergroups”. Annals Discrete Math. 37, 459-468.
Vougiouklis T. (1991). “The fundamental relation in hyperrings. The general hyperfield”, Proc. 4th AHA, World Scientific, 203-211.
Vougiouklis, T. (1993). “Representations of Hv-structures”. Proc. Int. Conf. Group Theory 1992, Timisoara, 159-184.
Vougiouklis T. (1994). Hyperstructures and their Representations. Monographs in Math. Hadronic Press.
Vougiouklis T. (1995). “Some remarks on hyperstructures”. Contemporary Math., Amer. Math. Society, 184, 427-431.
Vougiouklis, T. (1995). “A new class of hyperstructures”. JCI&SS,V.20, N.1-4, 229-239.
Vougiouklis T. (1999). “Enlarging Hv-structures”. Algebras and Comb., ICAC’97, Hong Kong, Springer-Verlag, 455-463.
Vougiouklis, T. (2003). “Finite Hv-structures and their representations”. Rend. Sem. Mat. Messina S.II, V.9, 245-265.
Vougiouklis, T. (2006). “On a matrix hyperalgebra”. J. Basic Science V.3/N1, 43-47.
Vougiouklis, T. (2014). “From Hv-rings to Hv-fields”. Int. J.A.H.A. V.1, N.1, 1-13.
Vougiouklis, T. (2015). “Hypermathematics, Hv-structures, hypernumbers, hypermatrices and Lie-Santilli admissibility”. American J. Modern Physics, 4(5), 34-46.
Vougiouklis, T. (2016). “On the Hyperstructure Theory”. Southeast Asian Bull. Math., Vol. 40(4), 603-620.
Vougiouklis T., Vougiouklis S. (2005). “The helix hyperoperations”. Italian J. Pure Appl. Math., 18, 197-206.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.